# SDR ASOA201001002

- Difficulty date: July 8, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 23,860 hours, 20,374 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE RAILS AND ANCHOR PLATES ARE SEVERLY CORRODED AND REQUIRE REPLACEMENT FROM FS 559+112 TO FS 621.00, LBL 9.  REMOVED (2 EA) BAGGAGE RAILS AND (2 EA) ANCHOR PLATES FROM LBL 9 FS 559+112 TO FS 621.00 AND DRILLED TO FINAL SIZE.  (2 EA) NEW SERVICEABLE BAGGAGE RAILS IAW SRM 51-41-02.  INSTALL (2 EA) BAGGAGE RAILS AND (2 EA) ANCHOR PLATES.  INSTALLED (2 EA) BAGGAGE RAILS AND (2 EA) ANCHOR PLATES WITH (12 EA) SCREWS IN FWD BAG RAIL SCREWS IN AFT BAG RAIL (4 EA) SCREWS IN ANCHOR PLATES IAW AMM 20-21-00-910-801.
